# SDR USAA030129

- Difficulty date: July 31, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT KEEL BEAM FORWARD OF STATION 520, WITH CORROSION 1 INCH BY 6 INCHES.  CORROSION LEVEL 1, TASK NR C53-20-01.  REPLACED KEEL BEAM SECTION FROM STATION 540-500 PER TYPICAL REPAIR MANUAL 53-60-09.  (M)
